# SDR QXEA2020111600322

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 5,730 hours, 3,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INADVERTENT R1 SLIDE DEPLOYMENT.  REMOVED FROM SERVICE.  INSTALLED EMERGENCY EVACUATION SLIDE ASSEMBLY.  ON R1 DOOR, IAW MTC E175-25-65-01-400-801-A.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
